# SDR IXXA07SMN046S

- Difficulty date: January 19, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING OUTBOARD LEADING EDGE HOLES ELONGATED AT STATION XFS 710.000.  REMOVED FASTENERS AS NEEDED.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS, CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-3-1 AND SEMAN DRAWING NUMBER ED-4426 DATED 01-20-07.
